# SDR C2XA11IA158

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 28,725 hours, 27,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287500601
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, AN ELECTRICAL ODOR WAS NOTICED IN THE CABIN. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE SIDEWALL LIGHT HARNESS AT SEAT 10BC TO BE BURNED. MAINTENANCE DISCONNECTED THE LIGHT AND PLACED IT ON MEL 33-20-00-1 CAT C, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENNACE REMOVED AND REPLACED THE AFFECTED HARNESS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
